Ok so I was treated for gonorrhea a little over a week ago, but I took the last of the antibiotic today. Thankfully I don't have any burning or stinging durring urination, however when I squeeze it I produce a very small amount of drainage. Is this something I should be worried about and if it is how soon after being on the antibiotics should I go in? I was givin a Rocephine injection and 100mg Doxycycline Hyc.
Alright thanks. It just was concerning that there was any drainage at all after the treatment but I read several of the other topics and did a few searches after posting and read why milking is a bad idea so hopefully I am good.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.